# SDR DL733000888

- Difficulty date: May 5, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- Aircraft time: 41,178 hours, 24,101 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 6545871122
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER AFT CORNER OF THE LOWER HINGE CUTOUT ON THE R1 DOOR WAS FOUND WITH A .25 INCH CRACK.  THE CRACK IS TYPICAL OF  BAC S/B 737-52-1096.  THE CRACK WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER THE S/B AND PER ER/A 377233-14.
